# SDR SIMA20130614003

- Difficulty date: June 14, 2013
- Submitted: June 17, 2013
- Operation: Air carrier
- Aircraft: N650AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145417
- Aircraft time: 29,712 hours, 26,971 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: SEEABOVE
- Condition: Malfunctioned
- Location: Cargo Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: F, B, A

## Discrepancy

DURING CRUISE, RECEIVED AN EICAS BAGGAGE SMOKE INDICATION AND OVERHEAD, AUROL WARNING.  PERFORMED THE EMERGENCY CHECKLIST AND THE BAGGAGE SMOKE LIGHT EXTINGUISHED & THEN CAME BACK ON.  BOTTLE WAS DISCHARGED.  THE CREW DECLARED AN EMERGENCY AND RETURNED TO DEPARTURE.  THE ACFT LANDED WITHOUT INCIDENT.  THE ACFT WAS REMOVED FROM SERVICE.  R & R CARGO REAR SMOKE DETECTOR IAW MM 26-15-01.  OPT CHECK FOUND SATISFACTORY IAW MM 26-15-00.  PERFORMED CARGO SMOKE DETECTOR, INSPECTION CHECK IAW AMM 26-15-01.  FOUND OK.  NO EVIDENCE OF SMOKE.  FOUND BAGGAGE TEST SWITCH S7265 ON MAINT PANEL BAD.  CARTRIDGE LOWER, PN: M30903870.  CARTRIDGE UPPER, PN: M30903870.  FIREX BOTTLE-630 CU. IN., PN: 346000731, SN: 1959F1. FIREX BOTTLE-630 CU.IN., PN: 346000731. SN: 1959F1. SWITCH, PN: M83731/10-271.  CARGO AREA SMOKE DETECTOR, PN: 473597-13. SN: 1059. THE OPS CHECK WAS GOOD. THE ACFT WAS RETURNED TO SERVICE.
